# SDR DALA2016071105223

- Difficulty date: July 10, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 42,603 hours, 5,603 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FUEL LEAKING WAS FOUND IN THE WING CENTER SECTION DRY BAY AT RIGHT RIB 1 FR 45.  DURING REPAIR, CRACK INDICATIONS WERE FOUND IN THE  RIB 1 ANGLE FR 42 HOLE LOCATIONS 7 AND 8.  REPLACED RIB 1 ANGLE, WITH OVERSIZED HOLES AS NEEDED, APPLIED FAY SURFACE SEALANT AND FILLET SEALANT, AND INSTALLED BOLTS WET WITH SEALANT PER ER/A 542899-14.
